# SDR DALA2017040502789

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 87,568 hours, 12,185 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT STAG, 2 CRACKS WERE FOUND ON THE FWD UPPER SPAR WEB ASSEMBLY ON THE NR 1 PYLON, STA 182-192.  REPAIR PERFORMED PER SECTION 1 OF ER/A.
